# SDR 2002F00397

- Difficulty date: March 8, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N296SC
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Line
- Part number: 65178494061
- Condition: Failed
- Location: Hyd Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HYDRAULIC SYSTEM "B" LOSS THE PRESSURE INDICATION, INDICATION SHOWED 0.  HYDRAULIC QUANTITY SHOWED 1.8 US GALLONS, AND BOTH 'B' SYSTEM LOW PRESSURE LIGHTS ILLUMINATED, PERFORMED EMERGENCY/ABNORMAL CHECKLIST A/C DIVERTED FROM SWA TO SVMI.  THE AIRCRAFT LANDED WITHOUT ACCIDENT.  FOUND HYDRAULIC LEAK IN HYDRAULIC SERVICING PORT.  REMOVED AND REPLACED DAMAGED LINE IAW MM 20-10-05.  SERVICED HYDRAULIC SERVICING PORT, REMOVED AND REPLACED DAMAGED LINE IAW MM 20-10-05.  SERVICED HYDRAULIC QTY IAW M 12-12.  OPS CHECKED GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
